# SDR UIEA201811012450

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146T6322
- Condition: Gouged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER MID FRAME WAS DEEPLY GOUGED, JUST BELOW STOP.  R & R THE MID FRAME IAW SRM 51-40-02-0G-0, AND DWG 146T6322.
